# SDR DALA2025050103356

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 78,944 hours, 37,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3252 DISC: PASSING N8000' ON DESCENT, GOT A DIRTY SOCK SMELL. SMELL SEEMED TO GO AWAY AFTER ABOUT 1 MINUTE. C/A: PERFORMED OPS TEST OF LT + RT PACK PER A320 AMM 21-00. COULD NOT DUPLICATE. FOUND HYD FLUID THROUGHOUT A/C BELLY ORIGINATING FROM FWD CARGO BELLY DRAIN. FOUND FWD CARGO DOOR HYD LINE MPN D5931003600200 LEAKING. R/R HYD PRESSURE LINE D5931003600200 ON N/R LOG 0942307. PERFORMED APU INTAKE AND COMPARTMENT CLEANING PER A320 J/C 4916-2001. PER MCC REQUEST, PERFORMED #1 & #2 ENG OIL FIME ODOR CHECK PER A320 J/C 7900-2001. NTF. PERFORMED LEVEL A AND LEVEL B ECS DECONTAMINATION PER J/ C 2100-2007, 2100-2005 AND A320 AMM 36-10-00-615-802-A VARIATN 1 . NO ODOR NOTED. MCC NOTIFIED. (LP: 7166678)
